Direct and inverse theorems of approximate methods for the solution of an abstract Cauchy problem
AbstractWe consider an approximate method for the solution of the Cauchy problem for an operator differential equation based on the expansion of the exponential function in orthogonal Laguerre polynomials. For an initial value of finite smoothness with respect to the operator A, we prove direct and inverse theorems of the theory of approximation in the mean and give examples of the unimprovability of the corresponding estimates in these theorems. We establish that the rate of convergence is exponential for entire vectors of exponential type and subexponential for Gevrey classes and characterize the corresponding classes in terms of the rate of convergence of approximation in the mean.
How to Cite
Torba, S. M. “Direct and Inverse Theorems of Approximate Methods for the Solution of an Abstract Cauchy Problem”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 59, no. 6, June 2007, pp. 838–852, https://umj.imath.kiev.ua/index.php/umj/article/view/3349.